Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 422, NWS Memphis, TN

September 5, 2012Fayette County, Hardeman County, Tennessee; Benton County, Marshall County, Tippah County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Sep 5, 2012, 7:41 PM CDT for Fayette County, Hardeman County, Tennessee; Benton County, Marshall County, Tippah County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 7:41 PM CDT (00:41 UTC)
Expired
Sep 5, 2012, 8:30 PM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, Marshall County, MS, Tippah County, MS, Fayette County, TN, Hardeman County, TN

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WUUS54 KMEG 060041
SVRMEG
MSC009-093-139-TNC047-069-060130-
/O.NEW.KMEG.SV.W.0422.120906T0041Z-120906T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
741 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTH CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 830 PM CDT

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
  MILES NORTH OF LAGRANGE TO MICHIGAN CITY TO MT PLEASANT...OR ALONG
  A LINE EXTENDING FROM 14 MILES WEST OF BOLIVAR TO 19 MILES
  NORTHEAST OF HOLLY SPRINGS TO 11 MILES NORTH OF HOLLY SPRINGS...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANAAN...
  LAMAR...MICHIGAN CITY...MT PLEASANT...SLAYDEN AND LAGRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3513 8885 3493 8895 3477 8928 3492 8957
      3505 8944 3526 8929
TIME...MOT...LOC 0041Z 286DEG 26KT 3520 8922 3502 8929
          3492 8949

$$
2 follow-up statements
284 
WWUS54 KMEG 060055
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT WED SEP 5 2012

MSC009-093-139-TNC047-069-060130-
/O.CON.KMEG.SV.W.0422.000000T0000Z-120906T0130Z/
BENTON MS-TIPPAH MS-MARSHALL MS-FAYETTE TN-HARDEMAN TN-
755 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN HARDEMAN...SOUTHEASTERN FAYETTE...NORTHEASTERN
MARSHALL...NORTH CENTRAL TIPPAH AND NORTHERN BENTON COUNTIES...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MIDDLEBURG TO NEW CANAAN TO ATWAY...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF BOLIVAR TO 21 MILES NORTHEAST OF HOLLY
SPRINGS TO 9 MILES NORTH OF HOLLY SPRINGS...MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
CANAAN...LAMAR...MICHIGAN CITY...MT PLEASANT...SLAYDEN...GRAND
JUNCTION...HICKORY VALLEY...LA GRANGE...LAGRANGE...MIDDLETON...
MOSCOW...SAULSBURY AND PATTERSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3513 8885 3493 8895 3477 8928 3492 8957
      3505 8944 3526 8929
TIME...MOT...LOC 0055Z 292DEG 32KT 3521 8907 3497 8914
          3489 8937

$$
580 
WWUS54 KMEG 060109
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
809 PM CDT WED SEP 5 2012

MSC093-TNC047-060119-
/O.CAN.KMEG.SV.W.0422.000000T0000Z-120906T0130Z/
MARSHALL MS-FAYETTE TN-
809 PM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
NORTHEASTERN MARSHALL COUNTIES IS CANCELLED...

AT 809 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3493 8895 3480 8925 3483 8930 3495 8929
      3500 8923 3500 8920 3508 8920 3522 8917
      3513 8885
TIME...MOT...LOC 0109Z 292DEG 32KT 3516 8893 3492 8900
          3484 8923

$$

MSC009-139-TNC069-060130-
/O.CON.KMEG.SV.W.0422.000000T0000Z-120906T0130Z/
BENTON MS-TIPPAH MS-HARDEMAN TN-
809 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN HARDEMAN...NORTH CENTRAL TIPPAH AND NORTHERN BENTON
COUNTIES...

AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF LISBON TO HAMILTON TO ASHLAND...OR ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF BOLIVAR TO 15 MILES NORTH OF
RIPLEY TO 11 MILES NORTHEAST OF HOLLY SPRINGS...MOVING EAST AT 35
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
CANAAN...GRAND JUNCTION...HICKORY VALLEY...MIDDLETON...SAULSBURY...
LISBON...ROGERS SPRINGS...VAN BUREN...NEW CANAAN...BRODY AND
HAMILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3493 8895 3480 8925 3483 8930 3495 8929
      3500 8923 3500 8920 3508 8920 3522 8917
      3513 8885
TIME...MOT...LOC 0109Z 292DEG 32KT 3516 8893 3492 8900
          3484 8923

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 6:49 PM CDT, 52 minutes earlier.

Area forecast discussion, Sep 5, 6:49 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CDT WED SEP 5 2012

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT WED SEP 5 2012/

DISCUSSION...

SKIES ARE MOSTLY SUNNY THIS AFTERNOON ACROSS MUCH OF THE FORECAST
AREA WITH TEMPERATURES MAINLY IN THE MID TO UPPER 90S. HEAT INDEX
VALUES ARE CURRENTLY IN THE 105 TO 109 DEGREE RANGE AT THIS TIME.
SHOWERS AND THUNDERSTORMS HAVE INCREASED IN COVERAGE AND INTENSITY
OVER THE PAST HOUR OR SO. SOME OF THESE THUNDERSTORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL AS THE MAIN
THREATS. SEVERE THUNDERSTORM WATCH 621 IS NOW IN EFFECT UNTIL 10
PM FOR ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA.

A WEAK SHORTWAVE TROUGH WILL PASS THROUGH THE REGION TONIGHT AND
WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY THAT DOES DEVELOP
THIS EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING
THE EARLY EVENING HOURS OVER NORTHERN SECTIONS OF THE FORECAST
AREA.

HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR THURSDAY AND
THURSDAY NIGHT BRINGING MAINLY DRY WEATHER TO THE FORECAST AREA.
AN ISOLATED THUNDERSTORM IS POSSIBLE BUT COVERAGE WILL BE VERY
SMALL. HEAT INDEX VALUES MAY APPROACH 105 DEGREES ON THURSDAY SO A
HEAT ADVISORY MAY BE ISSUED OVERNIGHT FOR THURSDAY.

A COLD FRONT WILL MOVE INTO THE FORECAST AREA ON FRIDAY. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND
MOVE ACROSS THE FORECAST AREA. A FEW THUNDERSTORMS COULD BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL WOULD BE THE
MAIN THREATS. THUNDERSTORMS WILL CONTINUE INTO FRIDAY NIGHT AND
SATURDAY MORNING. THE FRONT SHOULD CLEAR OUT OF THE REGION BY
SATURDAY AFTERNOON BRINGING AN END TO THE THREAT OF THUNDERSTORMS.

BEHIND THE FRONT...COOLER AND DRIER AIR WILL MOVE INTO THE
FORECAST AREA. AS A RESULT...DRY WEATHER AND MUCH MORE PLEASANT
TEMPERATURES WILL BE FOUND ACROSS THE FORECAST AREA. OVERNIGHT
LOWS WILL DROP INTO THE MID TO UPPER 50S OVER MUCH OF THE FORECAST
AREA FOR SUNDAY...MONDAY AND TUESDAY. AFTERNOON HIGHS DURING THIS
PERIOD WILL BE IN THE LOW TO MID 80S. BY TUESDAY EVENING...HIGH
PRESSURE WILL BE EAST OF THE REGION ALLOWING SOUTH WINDS TO BRING
WARMER AND MORE HUMID AIR TO THE FORECAST AREA FOR NEXT WEDNESDAY.

ARS

&&

.AVIATION...
00Z TAFS

BKN LINE OF SHRA/TSRA WILL PASS THROUGH MEM AND MKL BY 01Z.
ALTHOUGH THE LINE SHOULD GRADUALLY WEAKEN WITH LOSS OF SURFACE
HEATING... IT IS SUFFICIENTLY FORCED AND ORGANIZED TO WARRANT A
TEMPO AT TUP MIDEVENING.

WITH RECENT RAINFALL...LIGHT WINDS AND CLEARING SKIES...PATCHY
RADIATION FOG APPEARS A GOOD BET LATE TONIGHT AT THE RURAL
TERMINALS.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  97  78  94 /  50  10  10  40
MKL  72  95  71  92 /  50  10  10  30
JBR  74  94  73  91 /  40  10  20  60
TUP  74  94  73  95 /  60  20  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
     TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
     FAYETTE-HARDEMAN-HAYWOOD-LAKE-LAUDERDALE-SHELBY-TIPTON.

&&
Hazardous weather outlook, Sep 5, 11:56 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 AM CDT WED SEP 5 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061900-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1156 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER THE ENTIRE MID-
SOUTH. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
INTO EARLY EVENING ACROSS MUCH OF THE MID SOUTH. ANY STORM THAT
BECOMES SEVERE WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS
AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE.

HOT AND HUMID CONDITIONS WILL ALSO PREVAIL ACROSS MUCH OF THE MID
SOUTH. A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY THROUGH
SATURDAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS
AND LARGE HAIL. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS
REGARDING THIS POTENTIAL SEVERE WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE MID SOUTH THIS
AFTERNOON AND EARLY EVENING AND AGAIN FRIDAY INTO SATURDAY.

In the hours before

Local storm report, Sep 5, 6:09 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     MCKENZIE                36.14N 88.51W
09/05/2012  E65.00 MPH       CARROLL            TN   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 60 TO 65 MPH IN THE TOWN OF
            MCKENZIE.

&&

RRH
Special weather statement, Sep 5, 6:22 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT WED SEP 5 2012

MSZ021-052345-
YALOBUSHA MS-
622 PM CDT WED SEP 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER BRYANT AT 622 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN YALOBUSHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3386 8970 3386 8977 3389 8978 3390 8981
      3396 8982 3399 8953 3387 8952 3386 8953
      3386 8967 3386 8969
TIME...MOT...LOC 2322Z 335DEG 8KT 3390 8969
Local storm report, Sep 5, 6:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
625 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     BRAZIL                  35.92N 89.06W
09/05/2012  E60.00 MPH       GIBSON             TN   PUBLIC

            LOTS OF TREE LIMBS DOWN IN BRAZIL. WINDS ESTIMATED AT 60
            MPH OR HIGHER.

&&

RRH
Local storm report, Sep 5, 6:43 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     MEDINA                  35.80N 88.77W
09/05/2012  E60.00 MPH       GIBSON             TN   TRAINED SPOTTER

            TREE LIMBS DOWN AND WIND GUST OF 60 MPH ESTIMATED IN
            MEDINA.

&&

RRH
Local storm report, Sep 5, 7:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
705 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             4 SW BARTLETT           35.17N 89.88W
09/05/2012  E1.00 INCH       SHELBY             TN   PUBLIC

            REPORT OF QUARTER SIZE HAIL AT PLEASANT VIEW AND BARTLETT
            ROAD.

&&

RRH
Local storm report, Sep 5, 7:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
740 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     SENATH                  36.13N 90.16W
09/05/2012                   DUNKLIN            MO   TRAINED SPOTTER

            A LARGE TREE FELL ON A HOUSE...CAUSING STRUCTURAL DAMAGE.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:02 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby28 min
Sep 5, 7:03 PM CDTAreal Flood AdvisoryMEGShelby87 min
Sep 5, 7:14 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Haywood, Madison31 min
Sep 5, 7:18 PM CDTSevere Thunderstorm WarningMEGFayette27 min
Sep 5, 7:29 PM CDTSevere Thunderstorm WarningMEGFayette31 min
Sep 5, 7:44 PM CDTSpecial Weather StatementMEGHardin, McNairy31 min
Sep 5, 8:04 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy41 min
Sep 6, 4:15 AM CDTHeat AdvisoryMEGFayette, Lauderdale, Shelby, Tipton15 hr
Sep 6, 6:14 PM CDTSpecial Weather StatementMEGLake31 min
Sep 6, 6:54 PM CDTSpecial Weather StatementMEGLake, Obion, Weakley21 min
Sep 5, 8:42 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss18 min
Sep 5, 10:22 PM CDTSpecial Weather StatementMEGBenton23 min
Sep 6, 5:08 PM CDTSpecial Weather StatementMEGTallahatchie22 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.